# SDR CALA2018022000703

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 50,162 hours, 20,404 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN AT STA 193.90 HAS CRACK INDICATION 3/4" INCH LONG AND 10" INCH FROM REAR SPAR. REF. EA 5510-0184 3 REV "F". REPAIRED LT HORIZONTAL STAB LO WER SKIN IAW SRM 55-10-01 REPAIR 11, SEE ALL WIPS AND TASKS FOR ALL WORK PERFORMED.
